Double Lacunary Density and Some Inclusion Results in Locally Solid Riesz Spaces
S. A. Mohiuddine,
Bipan Hazarika and
Abdullah Alotaibi
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We define the notions of double statistically convergent and double lacunary statistically convergent sequences in locally solid Riesz space and establish some inclusion relations between them. We also prove an extension of a decomposition theorem in this setup. Further, we introduce the concepts of double θ -summable and double statistically lacunary summable in locally solid Riesz space and establish a relationship between these notions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/507962.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/507962.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:507962
DOI: 10.1155/2013/507962
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().